Electron. J. Diff. Equ., Vol. 2012 (2012), No. 216, pp. 1-14.

Nontrivial solutions for nonlinear problems with one sided resonance

George Smyrlis

We find nontrivial smooth solutions for nonlinear elliptic Dirichlet problems driven by the p-Laplacian ( $1<p< \infty$), when one sided resonance occurs at the principal spectral interval.

Submitted March 21, 2012. Published November 29, 2012.
Math Subject Classifications: 35J80, 35J85, 58E05.
Key Words: One sided resonance; principal spectral interval; Cerami-condition; critical groups; Morse theory.

Show me the PDF file (265 KB), TEX file, and other files for this article.

George Smyrlis
Technological Educational Institute of Athens
Department of Mathematics
Athens 12210, Greece
email: gsmyrlis@teiath.gr, gsmyrlis@syros.aegean.gr

Return to the EJDE web page